Journal of the Mathematical Society of Japan

On mod odd prime Brown-Peterson cohomology groups of exceptional Lie groups

Nobuaki YAGITA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 34, Number 2 (1982), 293-305.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239801732

Digital Object Identifier
doi:10.2969/jmsj/03420293

Mathematical Reviews number (MathSciNet)
MR0651272

Zentralblatt MATH identifier
0479.57025

Subjects
Primary: 57T10: Homology and cohomology of Lie groups
Secondary: 57T99: None of the above, but in this section

Citation

YAGITA, Nobuaki. On mod odd prime Brown-Peterson cohomology groups of exceptional Lie groups. J. Math. Soc. Japan 34 (1982), no. 2, 293--305. doi:10.2969/jmsj/03420293. https://projecteuclid.org/euclid.jmsj/1239801732


Export citation